MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 15MM; DENTAL IMPLANT
Model Number OSS315
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that the implant in site #32(fdi) was fractured and removed.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number h2: if follow-up, what type h3: device evaluated by manufacturer h4: device manufacturer date h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data.The product was not returned for investigation.The reported event is non-verifiable following inspection and evaluation.Based on the evaluation, the device malfunction could not be verified.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.The reported event could not be recreated due to the nature of the dental device and event and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12879856
Report Number0001038806-2021-02244
Device Sequence Number4528693
Product Code DZE
UDI-Device Identifier00844868013136
UDI-Public(01)00844868013136(17)220504(10)2017031115
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2022
Device Model NumberOSS315
Device Catalogue NumberOSS315
Device Lot Number2017031115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date11/27/2021
Supplement Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight88 KG